# SDR USAAD00156

- Difficulty date: September 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - ONE FLOOR TRACK EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED ONE LAMP HOLDER.  (M)
